# SDR P2EA00351

- Difficulty date: November 9, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND PASSENGER CABIN FRAME AT BS 400 BETWEEN STRINGER 13-14R CRACKED.  (M)
